MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH GMRS DIST FEM COMP SML R 65MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH GMRS DIST FEM COMP SML R 65MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6495-2-020
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: mrhk tib ins 10mm xs/s s1/s2, cat # 64813210, lot lfn797; mrh tibial b/plt keel sml 1, cat # 64813110, lot # bn76c ; mrh tib rot comp xs-x, cat # 64812100, lot # 103204; mrs fem stem w/o body 13x127mm, cat # 64853113, lot # 170938a; tri cemented stem 9mmx100mm, cat # 5560-s-209, lot # 0054319d; mrhk bumper insert 3 degrees, cat # 64812133, lot # lfh775; mrhk tibial sleeve, cat # 64812140, lot # lfg100; gmrs small axle, cat # 64952115, lot # ctd11486; gmrs small femoral bushing, cat # 64952105, lot # lfn299; gmrs small femoral bushing, cat # 64952105, lot # lfj936.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not available.
 
Event or Problem Description
Procedure: the patient had right knee replacement outside cors scope.Patient underwent right knee revision with distal femoral replacement (b)(6) 2017.Patient underwent revision of right distal femoral replacement for mechanical complication (b)(6) 2019.
 
Additional Manufacturer Narrative
Reported event: an event regarding revision due to reported mechanical complication involving a gmrs femoral component was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: the available medical records were provided to the consulting clinician for a review which was rejected stating "cannot confirm event, need additional information; primary and readable revision operative reports, clinical and past medical history, additional serial dated x-rays and examination of explanted components." product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient underwent revision of right distal femoral replacement for mechanical complication.The available medical records were provided to a consulting clinician for a review which was deemed insufficient to confirm the event.The event could not be confirmed nor the exact cause of the event be determined because insufficient information was provided.Further information such as more specific details around the reported event, return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Procedure: the patient had right knee replacement outside cors scope.Patient underwent right knee revision with distal femoral replacement on (b)(6) 2017.Patient underwent revision of right distal femoral replacement for mechanical complication on (b)(6) 2019.

Brand Name
GMRS DIST FEM COMP SML R 65MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9214549
Report Number0002249697-2019-03563
Device Sequence Number13998549
Product Code KRO
UDI-Device Identifier07613327048759
UDI-Public07613327048759
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number6495-2-020
Device Catalogue Number64952020
Device Lot NumberBRA3E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight126